# SDR 20050615

- Difficulty date: June 15, 2005
- Submitted: June 24, 2005
- Operation: General aviation
- Aircraft: 00168
- Make and model: Casa C212CC
- Aircraft serial: 336
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB4M
- System (JASC): 6110 · Propeller Assembly
- Part: Lock Plate
- Part number: A3495
- Condition: Separated
- Location: Propeller
- Part time: 3,550 hours, 2,210 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

INSP MX RUN-UP, VIBRATION NR 2 PROP ASSY, VIBRATED A FEW SEC THEN DIMINISHED.  DISCOVERED 2 SAFETY WIRED BOLTS HEADS ON GROUND THAT SNAPPED OFF PROP ASSY.  SPINNER HAD PUNCTURE DAMAGE, MINOR DAMAGE TO 2 PROP BLADES.  SPINNER REMOVED, 2 LOCK WIRED BOLTS HAD SHEARED OFF FROM BLADE CLAMP & START LOCK PLATE ASSY.  FOD INSPEC DISCOVERED LOCK PLATE 75 YDS FROM ACFT.  NR 2 ENG REPLACED DUE TO SOAP RECOMMENDATION.  NR 2 PROPELLER HAD BEEN R&R.  PROPELLER BALANCING TASK COMPLETED PRIOR TO INCIDENT.  START LOCK PLATE WEAR AT START LOCK CONTACT POINT.  START LOCK PN 830 ROTATED PAST CONTACT SURFACE OF START LOCK PLATE (PN A-3495).  FORCE APPLIED TO START LOCK PLATE CAUSED 2 ATTACHING BOLTS (A-2016) TO SHEAR.
